# SDR DHL200080406C

- Difficulty date: April 4, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT 1C FLOOR CRACKED 1 INCH.  STOP DRILLED AND INSTALLED DOUBLER IAW SRM 53-2-3 FIG 10, 51-1-8 PAGE 17-18.
